Numerical solutions of the dissipative nonlinear Schrödinger equation with variable coefficient arises in elastic tube

Tay, Kim Gaik and Tiong, W.K. and Choy, Yaan Yee and Chee, Tiong Ong (2018) Numerical solutions of the dissipative nonlinear Schrödinger equation with variable coefficient arises in elastic tube. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, 25 (1). pp. 53-61. ISSN 1918-2538

[img] PDF
Numerical solutions of the dissipative nonlinear Schrödinger equation.pdf

Download (52kB)
Official URL: https://www.researchgate.net/publication/323255562
Item Type: E-Article
Uncontrolled Keywords: dissipative nonlinear Schrödinger Equation, Crank-Nicolson, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education
Subjects: T Technology > T Technology (General)
Divisions: Academic Faculties, Institutes and Centres > Faculty of Computer Science and Information Technology
Depositing User: Karen Kornalius
Date Deposited: 11 Jul 2019 06:36
Last Modified: 11 Jul 2019 06:36
URI: http://ir.unimas.my/id/eprint/25770

Actions (For repository members only: login required)

View Item View Item